# SDR SWIA2021070959403

- Difficulty date: May 11, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE ALIERON HINGE FITTING NO. 2 HAS DAMAGE ON O/B LUG FLANGE      (C-CHECK RO 7/7/2021)    REMOVED DAMAGE ON RH WING TRAILING EDGE, AILERON HINGE FITTING NO. 2 REF CRJ900 SRM 51-12-00-001-001-A01. FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 690-57-51-222 REV -- DATE 2021-05-18. SEE CONTINUATION CARD FOR DETAILS.
